MathSciNet Relay Station
MathSciNet bibliographic data
MR552580 (81c:10030) 10D21 (13H10 14B05 14J25 17B65 32C40)
Lepowsky, James; Moody, Robert V. Hyperbolic Lie algebras and quasiregular cusps on Hilbert modular surfaces. Math. Ann. 245 (1979), no. 1, 63–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement